教師資料查詢 | 類別: 期刊論文 | 教師: 馮朝剛 FENG CHAO-KANG (瀏覽個人網頁)

標題:Nonlinear asymptotic theory of hypersonic flow past a circular cone
學年86
學期2
出版(發表)日期1998/03/01
作品名稱Nonlinear asymptotic theory of hypersonic flow past a circular cone
作品名稱(其他語言)
著者Chou, Y. T.; Lin, S. C.; Feng, Chao-Kang
單位淡江大學航空太空工程學系
出版者Heidelberg: Springer
著錄名稱、卷期、頁數Acta Mechanica 130(1-2), pp.1-15
摘要The hypersonic small-disturbance theory is reexamined in this study. A systematic and rigorous approach is proposed to obtain the nonlinear asymptotic equation from the Taylor-Maccoll equation for hypersonic flow past a circular cone. Using this approach, consideration is made of a general asymptotic expansion of the unified supersonic-hypersonic similarity parameter together with the stretched coordinate. Moreover, the successive approximate solutions of the nonlinear hypersonic smalldisturbance equation are solved by iteration. Both of these approximations provide a closed-form solution, which is suitable for the analysis of various related flow problems. Besides the velocity components, the shock location and other thermodynamic properties are presented. Comparisons are also made of the zeroth-order with first-order approximations for shock location and pressure coefficient on the cone surface, respectively. The latter (including the nonlinear effects) demonstrates better correlation with exact solution than the zeroth-order approximation. This approach offers further insight into the fundamental features of hypersonic small-disturbance theory.
關鍵字Approximation theory; Asymptotic stability; Equations of motion; Iterative methods; Nonlinear equations; Shock waves; Supersonic flow; Thermodynamic properties; Taylor-Maccoll equation; Hypersonic flow
語言英文
ISSN0001-5970
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別德國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!